# SDR CALA2013081990532

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 58,394 hours, 6,904 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAILED BORESCOPE IAW EM4166, HPT T2 BLADE ONE HALF A BLADE MISSING AND BLADE NEXT TO IT HAS TIP DAMAGE.  REPLACED NR 2 ENG IAW MM.
